# SDR EIA2007030

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIS-BOND OF INNER PANEL SKIN AT TITANIUM AREA ON NR 5 MOVABLE FLAP-TRACK FAIRING.  X-RAY INTERSECTION OF ADJACENT AREA AND SUB-STRUCTURE, CONFIRM ALL DAMAGE.  REMOVE DAMAGE SECTION OF TITANIUM SCRAP WITH 10 PLIES 9-8 INCLUDED 2 EXTRA FIBERGLASS PLIES COMPLETELY COVERING GRAPHITE PLIES WITH 0.5 INCH OVERLAP.  INSTALLED FASTENERS WITH BMS 5-95 AND ASSEMBLE BRACKETS WITH BMS 5-95, REPLACE DAMAGED INSERTS.
